I have pain behind my left knee. I didn’t hit it, or had any specific accident. The pain just started to appear for no reason at all. It is a mild pain when I am sitting down, but it gets bad wehen I run and lift my foot off the ground. It gets especially bad when I cross my knee over my other leg. What can be the problem and how can I get it to feel better?
I am in my 31st week of pregnancy and just had an ultrasound done before yesterday. The results indicate that there is a “TYPE A” cord around the neck. I am worried crazy about this. Is there a danger to my baby? What does Type A mean?
Hello. I experience an ammonia smell in my panties even soon after I wear new ones. There is no discharge but I do see some kind of wetness with a grayish discoloration. What can it be?
Hello Doc. I developed a white, flaky kind of skin on my penis. It seems to only be restricted to the head of my penis and nowhere on my shaft. I know it wasn’t caused by sex because I haven’t had sex in 3 months and it’s just now appearing.
I was prescribed Klavox 1g twice a day to treat ear infection. After the second day of taking the ab, I started feeling discomfort in my stomach, gas, bloating and diarrhea. I consulted a Gastroenterologist who advised me to stop taking Klavox, and prescribed Flagyl 500ml three times a day. Now, the bowel movements are bearable, and I feel generally better. However, I am experiencing ear pain again. I don’t know what to do? Does that mean the ear infection is back in full force? I am so worried…
Medications: Omeprazole 20, Dogmatil 50
So for a month my heart rate when i woke up was 110, 112. and it would stay that fast during the day, maybe more if i was stressed.
just two days ago, weirdly. my resting heart rate changed.
it is now 88bpm when i wake up and stays that way unless i make it go up by pumping my adrenaline and it goes back to 104. Otherwise it stays at that 88, 98 phase.
why would it just change like that?
im going crazy but i dont know what changed my heart rate. i havent changed anything? im not on any meds for my hyperthyroidism. why would my heart rate change just like that?
I have a pinkish cyst maybe..my phyicisian assistant whos dealt with alotta cancer issues says it didn’t look like cancer this is a pinkish looking bump on my check it does not hurt nor is it bleeding..he calls it a buccal lesion im a little nervous to say the least I do have a dvt in my leg it probably wont go away..i take blood thinners I see an anitcoagulation center about twice a month my last visit I was In range..I don’t smoke or drink either
I’m having some concern about some white spots/bumps on my genitals. I noticed them earlier this week and very quickly went to see my doctor, in fear that this may be an STD. Upon seeing my doctor, they claimed that is wasn’t herpes, and didn’t think it was genital warts, however they didn’t rule out warts because they’re not sure what these are. I’m not sure what they could be and I’m looking for second opinions. Thank you
Male, age 23
i have hyperthyroidism and i want to take clenbuterol, (It was an ashma drug but bodybuildings and people who want to use weight use it too) i am worried if i use it my
– insulin resistance will go up
– i might get a heart attack
– or stroke
are those the risks i would take?
my tsh is 0.01 my t4 is 52.4 and my t3 is 38.2
Medications: all natural
General Information: i saw my doctor and he told me my options but i want to do herbal stuff instead.
I fell down 5 stairs! March. Went to DR. next day. Seemed OK. 1 month later pain developed in hip. Got much worse over following months. XRAYs in July and Aug and 2 Visits to Orthopedist. He determined no hip replacement. Family DR supportive but?
I am in very serious pain in my right hip thru my right calf! Scale, a 10 much of the time. Over the counter does help some, part of the time. Not able to get any scrip that will help. Now left leg is also in pain. Having difficulty walking. Can’t mow lawn and so on. Seeing Ortho again in 10 days to discuss injection.
Am 81 and my Cardiologist says surgery would be OK even with PaceM and Defib. Not over weight. SO! Have at it!
Medications: ATORVASTATIN/ CARVEDILOL/CO-ENZYME Q 10/CVS FISH OIL/FURSEMIDE/DICLOFENAC/LISINIPRIL/MAGNESIUM OXIDE/MULTI VITS/OMEPRAZOLE/SPIRONOLACTONE
In September 2000 I had a wrist fusion done. Is it possible to reverse the procedure and get the mobility in my wrist back? Playing a guitar is very difficult and supporting myself when getting up from the floor is really hurting my fingers. I’m really afraid of causing damage to the fingers and bones of the hand if I fall. What options are available to me?
Medications: Omeprazole, ASA, Lisinopril
6/29/2018 MRI brain 65y/o woman with lifelong history of narcolepsy with concomitant ADD who developed CFIDS/ME as adult concerned about increasing ADD symptoms, new STML, et al. “I’m more out of it like.” Contributed to recent emotional trauma by her primary care MD. We are retired RNs who have known each other for 50 years & insisted on further study. REPORT READS:
1) Scattered punctate areas of increased T2 signal in the periventricular and deep white matter both cerebral hemispheres. These could be due to small vessel ischemic disease versus demyelinating disease.
2) No MR evidence of acute infarct , mass or hemorrhage.
I was with her at her next appt. and told by PCP brain MRI results ‘normal.’ We are thus asking you to tell us what the above 2 sentences mean, may potentially mean – may develop into – with a few examples of vascular ischemic diseases and demyelinating diseases that the writer refers to; and what to do about it? (Her PCP told her to get more counseling and referred her to psychiatry for her behavioral health issues. I know her too well – and have talked to her counselor – he does not think these increasing symptoms are dt her ’emotional issues,’ either). Thank You
I have had some shoulder and neck pain that has got a bit better I also developed ulnar nerve entrapment. I have seen a doctor while in Denmark who suggested physio and ibuprofen, paracetamol. I am now in France and whilst the neck symptoms reduced I still had symptoms of ulnar nerve problem. I saw Dr who prescribed me prednisone. I have taken for 3 days at 60mg but I now want to stop because of side effects and wisdom of this course of action.
I have spinal stenosis, bulging discs and was recently diagnosed with fibromyalgia. I take Ibuprofen 800mg 3x a day; Gabapenting 600mg 3x a day, lidocaine patched 2-3 every 12 hours. Nothing seems to help. I don’t see my pain doctor until 9/6. Shoud I go to the ER? I am in so much pain that it took my 45 minutes to get dressed this morningl
Medications: Ibuprofen, gabapentin, lidocaine patchs